# SDR 2008UALA01641

- Difficulty date: March 23, 2008
- Submitted: March 28, 2008
- Operation: Air carrier
- Aircraft: N127UA
- Make and model: Boeing 747422
- Aircraft serial: 28813
- Aircraft time: 34,826 hours, 4,235 cycles
- Engine: Pwa PW4056
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lamp
- Part number: 5106WW
- Condition: Faulty
- Location: Crew Rest Area
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REST AREA OVERHEAD FLUORESCENT CEILING LIGHT ABOVE UPPER BUNK STRONG ELECTRICAL BURNING ODOR.  FOUND MATERIAL ON BULB THAT CAUSED ODOR. REPLACED NIGHT LIGHT LAMP. OPS CHECK GOOD. AC OK FOR SERVICE.
